# SDR DALA2016030102572

- Difficulty date: February 29, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 208-215
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT CUSP WEB SKIN APPROXIMATELY FROM BS 208 TO BS 215 AND RBL 56. INSTALLED EWIS PROTECTION IAW AMM 20-30-00, REMOVED CUSP WEB IAW SRM 51-40-02, DUE TO 100 PERCENT MATERIAL LOSS, LOCATED, AND DRILLED AND DEBURR NEW CUSP WEB IAW SRM 51-40-08. ALODINED & PRIMED IAW SRM 51-10-04 HOLES, INSTALLED NEW CUSP WEB IAW SRM 51-40-02 AND DWG NR 9930538, REV CC, CF.   REMOVED EWIS PROTECTION IAW AMM 20-30-00.
